Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 82, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 26, 2012, 11:06 PM CDT for 4 counties in North Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 11:06 PM CDT (04:06 UTC)
- Expired
- Jun 27, 2012, 12:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burke County, ND, McKenzie County, ND, Mountrail County, ND, Williams County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:41 PM CDT | TSTM WND GST 60 | Stanley, ND | NORTH DAKOTA ATMOSPHERIC RESOURCE BOARD REPORT THROUGH NWSCHAT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2852 J/kg
- Mixed-layer CIN
- -364 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
032
WUUS53 KBIS 270406
SVRBIS
NDC013-053-061-105-270500-
/O.NEW.KBIS.SV.W.0082.120627T0406Z-120627T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1106 PM CDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BURKE COUNTY IN NORTHWEST NORTH DAKOTA
NORTHEASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA
MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA
EASTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA
* UNTIL MIDNIGHT CDT/1100 PM MDT/
* AT 1103 PM CDT/1003 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM POWERS LAKE TO 9
MILES NORTHEAST OF WATFORD CITY...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHARLSON...KEENE...WHITE EARTH BAY RECREATION AREA...LOSTWOOD...
ROSS...STANLEY...4 BEARS LODGE...PALERMO...BELDEN...NEW TOWN...VAN
HOOK PARK...PARSHALL BAY RECREATION AREA...PARSHALL AND PLAZA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS. PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
THESE STORMS HAVE A HISTORY OF PRODUCING 65 MPH WINDS AND LARGE
HAIL.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4862 10222 4855 10223 4854 10219 4786 10189
4785 10322 4861 10320 4863 10305 4863 10289
4866 10288 4875 10228
TIME...MOT...LOC 0403Z 270DEG 33KT 4854 10264 4792 10315
WIND...HAIL 60MPH 1.00IN
$$
JP MARTIN/KING2 follow-up statements
606
WWUS53 KBIS 270421
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 PM CDT TUE JUN 26 2012
NDC013-053-061-105-270500-
/O.CON.KBIS.SV.W.0082.000000T0000Z-120627T0500Z/
WILLIAMS ND-BURKE ND-MOUNTRAIL ND-MCKENZIE ND-
1121 PM CDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE...MOUNTRAIL...SOUTHERN BURKE AND NORTHEASTERN WILLIAMS
COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/...
AT 1118 PM CDT/1018 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LOSTWOOD TO KEENE...MOVING EAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
WHITE EARTH BAY RECREATION AREA...LOSTWOOD...ROSS...STANLEY...4
BEARS LODGE...PALERMO...BELDEN...NEW TOWN...VAN HOOK PARK AND
PARSHALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS.
&&
LAT...LON 4863 10223 4855 10223 4854 10219 4790 10192
4797 10304 4862 10313 4863 10289 4866 10288
4875 10228
TIME...MOT...LOC 0419Z 270DEG 30KT 4854 10242 4792 10293
WIND...HAIL 60MPH 1.00IN
$$
JP MARTIN/KING538
WWUS53 KBIS 270435
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1135 PM CDT TUE JUN 26 2012
NDC053-105-270444-
/O.CAN.KBIS.SV.W.0082.000000T0000Z-120627T0500Z/
WILLIAMS ND-MCKENZIE ND-
1135 PM CDT TUE JUN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCKENZIE AND
EASTERN WILLIAMS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4863 10223 4855 10223 4854 10219 4797 10196
4810 10274 4811 10273 4813 10276 4812 10279
4866 10288 4875 10228
TIME...MOT...LOC 0434Z 270DEG 30KT 4854 10223 4792 10275
$$
NDC013-061-270500-
/O.CON.KBIS.SV.W.0082.000000T0000Z-120627T0500Z/
BURKE ND-MOUNTRAIL ND-
1135 PM CDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MOUNTRAIL AND
SOUTHERN BURKE COUNTIES UNTIL MIDNIGHT CDT...
AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHEAST OF LOSTWOOD TO 7 MILES EAST OF
KEENE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
STANLEY...PALERMO AND BELDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS.
&&
LAT...LON 4863 10223 4855 10223 4854 10219 4797 10196
4810 10274 4811 10273 4813 10276 4812 10279
4866 10288 4875 10228
TIME...MOT...LOC 0434Z 270DEG 30KT 4854 10223 4792 10275
WIND...HAIL 60MPH 1.00IN
$$
JP MARTIN/KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:32 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 26, 8:32 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 832 PM CDT TUE JUN 26 2012 .DISCUSSION...DID A QUICK UPDATE TO ALLOW THE HEAT ADVISORY TO EXPIRE AND EXPAND POPS A LITTLE BIT MORE TO THE WEST INTO THE NORTH CENTRAL PART OF THE STATE. THE LATEST RAP SHOWS STORMS CONTINUING INTO THE NORTH CENTRAL THIS EVENING. THE POTENTIAL FOR SEVERE STORMS REMAINS WITH PLENTY OF INSTABILITY STILL IN PLACE. THE RED FLAG WARNING STILL LOOKS WARRANTED IN THE SOUTHWEST WITH TEMPERATURES NEAR 100 DEGREES AND DRIER AIR IN THAT REGION. CONDITIONS SHOULD BEGIN TO IMPROVE IN THE NEXT COUPLE OF HOURS AS TEMPERATURES BEGIN TO DECLINE. && .AVIATION...VFR CONDITIONS SHOULD BE THE RULE IN MOST LOCATIONS...THOUGH WE WILL HAVE TO MONITOR THE POSSIBILITY OF STORMS TRYING TO REACH KMOT...AND PERHAPS KISN AGAIN. FOR NOW...HAVE LET THE TEMPO GROUP AT KISN END...BUT WILL CONTINUE TO MONITOR THE STORMS IN EASTERN MONTANA IN CASE THEY HOLD TOGETHER AND REACH THE TERMINAL LOCATION. SOUTHEAST WINDS WILL TURN WEST AND THEN NORTHWEST AS A COLD FRONT CROSSES THE REGION. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR NDZ031-032-040- 043. && CK
Hazardous weather outlook, Jun 26, 9:05 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 905 PM CDT TUE JUN 26 2012 NDZ031-032-040-043-280215- GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 805 PM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A RED FLAG WARNING IS IN EFFECT FOR FAR SOUTHWEST NORTH DAKOTA THIS EVENING. TEMPERATURES IN THE UPPER 90S...RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT...AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A HIGH FIRE DANGER ACROSS SOUTHWESTERN NORTH DAKOTA WEDNESDAY. THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NDZ001>005-009>013-017>021-033-041-044-280215- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-STARK-HETTINGER- ADAMS- 905 PM CDT TUE JUN 26 2012 /805 PM MDT TUE JUN 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NORTH DAKOTA THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NDZ022-023-025-034>037-042-045>048-050-051-280215- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 905 PM CDT TUE JUN 26 2012 /805 PM MDT TUE JUN 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. CK
In the hours before
Special weather statement, Jun 26, 9:04 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 904 PM CDT TUE JUN 26 2012 NDZ001-002-009-017-031-032-270415- DIVIDE-BURKE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... WATFORD CITY...BEACH...MEDORA 904 PM CDT TUE JUN 26 2012 /804 PM MDT TUE JUN 26 2012/ ...STRONG WINDS EXPECTED AFTER 930 PM CDT NORTHWEST AND WEST CENTRAL... A COLD FRONT MOVING THROUGH EASTERN MONTANA WAS CREATING STRONG WINDS LATE THIS TUESDAY EVENING. REPORTS OF THIRTY TO 50 MPH WINDS...FROM WOLF POINT TO GLASGOW EXTENDING SOUTH TO MILES CITY HAVE BEEN OBSERVED. AS THE FRONT MOVES INTO NORTH DAKOTA...AFTER 930 PM CDT...THE WINDS WILL INCREASE TO 30 TO 50 MPH FOR AN HOUR OR TWO. AFTER THAT TIME THE WINDS WILL DIMINISH A BIT TO 15 TO 25 MPH. PLACES LIKE GRENORA...TROTTERS...CROSBY...WILLISTON...WATFORD CITY...STANLEY...KILLDEER AND BEACH WILL SEE STRONG WINDS THROUGH MIDNIGHT CDT. TAKE PRECAUTIONS IF YOU ARE WORKING OUTDOORS...OR IN ELEVATED LOCATIONS THIS TUESDAY EVENING. WAA
Local storm report, Jun 26, 9:10 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
910 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 7 E NEW TOWN 47.98N 102.34W
06/26/2012 E1.00 INCH MOUNTRAIL ND PUBLIC
HAIL CONTINUED FALLING AT 907 PM CDT. THIS IS AT THE
INTERSECTION OF HIGHWAY 23 AND HIGHWAY 8...THE SCENIC 23
CLUB. WIND SPEEDS ESTIMATED 40 MPH.
&&
JP MARTINSpecial weather statement, Jun 26, 10:22 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1022 PM CDT TUE JUN 26 2012 NDZ009-017-270415- MCKENZIE ND-WILLIAMS ND- 922 PM MDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT FOR MCKENZIE AND WILLIAMS COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/... AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTH OF WILLISTON...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RAWSON... ARNEGARD... WATFORD CITY... LEWIS AND CLARK STATE PARK... TOBACCO GARDEN BAY RECREATION AREA... KEENE... WHITE TAIL BAY RECREATION AREA... CHARLSON... TIOGA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JP MARTIN/KING
Local storm report, Jun 26, 10:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1031 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL NW ALEXANDER 47.84N 103.64W
06/26/2012 E1.75 INCH MCKENZIE ND CO-OP OBSERVER
HAIL LASTED 5 MINUTES
&&
ABELINGLocal storm report, Jun 26, 10:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST 2 NNW WILLISTON 48.18N 103.64W
06/26/2012 M64 MPH WILLIAMS ND ASOS
&&
AYDSpecial weather statement, Jun 26, 10:58 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1058 PM CDT TUE JUN 26 2012 NDZ003-004-012-013-270445- BOTTINEAU-MCHENRY-PIERCE-RENVILLE- 1058 PM CDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST CENTRAL BOTTINEAU COUNTY TO EXTREME SOUTHEASTERN MCHENRY COUNTY...MOVING NORTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DENBIGH... RUSSELL... NEWBURG... ANTLER... UPHAM... TOWNER... BANTRY... ORRIN... WESTHOPE... LANDA... KRAMER... BERWICK... BALTA... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:48 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 57 min |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 42 min |
| Jun 26, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 31 min |
| Jun 26, 10:23 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 67 min |
| Jun 26, 10:32 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 58 min |
| Jun 26, 11:32 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Jun 26, 11:49 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 56 min |
| Jun 27, 12:41 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.